# SDR AALA974040

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bearing Plate
- Condition: Corroded
- Location: Wing/Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BEARING PLATE HAD CORROSION BEYOND SRM LIMITS AFTER BLEND OUT.  LOCATED SIDE OF BODY TO REAR SPAR CENTER WING SECTION.  TST:  42,646.07 HOURS.  CYCLES, 7,044.  (X)
